Academic Staff


Research Assistant Professor

Dr. Gao Yu
高瑜博士

TU722, Yip Kit Chuen Bldg.

2766 6924


Qualifications
  • Ph.D (Mathematics), Harbin Institute of Technology, 2018
  • B.S. (Mathematics), Harbin Institute of Technology, 2012

 

Research Interests
  • Nonlinear dispersive equations, kinetic equations

 

Selected Publications
  • Gao Yu, Gao Yuan and Liu J.-G., Large time behavior, bi-Hamiltonian structure and kinetic formulation for a complex Burgers equation, Quarterly of Applied Mathematics, (2020) DOI: https://doi.org/10.1090/qam/1573
  • Gao Y., Li L. and Liu J.-G., Patched peakon weak solutions of the modified Camassa-Holm equation, Physica D: Nonlinear Phenomena, 390(2019), 15-35
  • Gao Y., Li L. and Liu J.-G., A dispersive regularization for the modified Camassa-Holm equation, SIAM Journal on Mathematical Analysis, 50(2018), 2807-2838
  • Gao Y. and Liu J.-G., The modified Camassa-Holm equation in Lagrangian coordinates, Discrete & Continuous Dynamical Systems-B, 23(2018), 2545-2592
  • Gao Y. and Liu J.-G., Global convergence of a sticky particle method for the modified Camassa-Holm equation, SIAM Journal on Mathematical Analysis, 49(2017), 1267-1294
  • Gao Y. and Xue X., Global existence and uniqueness of measure valued solutions to a Vlasov-type equation with local alignment, Mathematical Methods in the Applied Sciences, 40(2017), 7640-7662


Back to Top